# SDR AWXA200500655

- Difficulty date: April 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 71,527 hours, 28,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N539124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK CORROSION WAS FOUND AT NUT PLATE HOLES ON UPPER SURFACE OF AFT CARGO DOOR SILL FLOOR SUPPORT FRAME BETWEEN BS 1380 AND BS 1410.   MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL FLOOR SUPPORT FRAME FROM BS 1380 TO BS 1410; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; AND INSTALLED REPAIR PART IAW BOEING 757 SRM 51-40-02.
